Translator Disclaimer
April, 1980 Almost Sure Limit Points of Maxima of Stationary Gaussian Sequences
H. Vishnu Hebbar
Ann. Probab. 8(2): 393-399 (April, 1980). DOI: 10.1214/aop/1176994788

Abstract

Let $\{X_n, n \geqslant 1\}$ be a discrete-parameter stationary Gaussian process with $E(X_i) = 0, E(X^2_i) = 1$ for all $i$ and $E(X_iX_{i+n}) = r(n)$. Let $M_n =$ maximum$(X_1, X_2 \cdots X_n)$. Under the condition that either $(\log n)^{1+\gamma}r(n) = O(1)$ as $n \rightarrow \infty$, for some $\gamma > 0$ or $\sum^\infty_{j=1}r^2(j) < \infty$, the set of all almost sure limit points of the vector sequence $$\big\{\frac{M_{1,n} - b_n}{a_n}, \frac{M_{2,n} - b_n}{a_n}, \cdots \frac{M_{p,n} - b_n}{a_n}\big\}$$ is obtained, where $(M_{j,n}), j = 1,2 \cdots p$ are independent copies of $(M_n); a_n = (\log\log n)(2 \log n)^{-\frac{1}{2}}$ and $b_n = (2 \log n)^{\frac{1}{2}}$.

Citation

Download Citation

H. Vishnu Hebbar. "Almost Sure Limit Points of Maxima of Stationary Gaussian Sequences." Ann. Probab. 8 (2) 393 - 399, April, 1980. https://doi.org/10.1214/aop/1176994788

Information

Published: April, 1980
First available in Project Euclid: 19 April 2007

zbMATH: 0428.60041
MathSciNet: MR566605
Digital Object Identifier: 10.1214/aop/1176994788

Subjects:
Primary: 60F15
Secondary: 60G10, 60G15

Rights: Copyright © 1980 Institute of Mathematical Statistics

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.8 • No. 2 • April, 1980
Back to Top